# SDR DALA2016060804423

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,979 hours, 22,233 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE FORWARD GALLEY OVEN SMOKING FROM TOP VENT.  CABIN CREW PULLED OVEN CIRCUIT BREAKER AND SMOKE SUBSIDED.  MAINTENANCE FOUND PLASTIC INSIDE OVEN HAD BEEN BURNING. THE OVEN WAS REPLACED IAW AMM. COMPLIED WITH NO GO ODI PREVENTION FOR SMOKE IN CABIN.
